# SDR F3LA00153

- Difficulty date: July 8, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 INSPECTION, REPORTED LEFT AILERON TAB DAMAGED.  MAINTENANCE REPAIRED DAMAGE PER SRM 51-70-06.  REPAIR NR 6.  (M)
